Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Pain on outer left leg below knee to the mid calf, no improvement with physiotherapy, worsens on running. Any ideas?

I have a pain on my outer left leg an inch or so lower than the knee , it extends down to the mid calf appearing to follow the peroneus longus but doesn t extend to the ankle or foot . I have had this for 18 months and rest and physio hasn t made any difference. Walking normally doesn t seem to make it worse but running even 100 yds will make it very sore for days. Any ideas?
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

Thanks for posting your query

You are suffering from calf muscle pain during or after running.

This seems to be calf muscle strain.

This injury can occur as a result of lack of flexibility in calf muscle, an improper warm-up & not enough rest between runs.

So you need some rest, ice & heat therapy.

Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor